# SDR CA130402011

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,091 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6229462024
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMBOUT FROM CFX4 THE CREW NOTICED THAT THE ALTITUDE CAPTURE DID NOT WORK AT THE PLANED ALTITUDE.  FURTHER INVESTIGATION REVEALED THAT THE PRE-SELECT WAS FLAGGED.  MAINTENANCE REPLACED THE UNIT WITH NEW AND THE SYS GROUND FUNCTION CHECKED SERVICEABLE.
